# SDR 2003FA0000822

- Difficulty date: July 30, 2003
- Submitted: August 12, 2003
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Valve
- Part number: 631427220
- Part serial: C01EA014R
- Condition: Failed
- Location: Manifold
- Part time: 93 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE ENGINE WOULD NOT SHUT DOWN WHEN IDLE CUT OFF WAS SELECTED.  PROBABLE CAUSE IS INTERNAL FAILURE, DEBRIS, FAILED DIAPHRAGM.  NO RECOMMENDATIONS AT THIS TIME.
